MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC CANNULATED STARDRIVE SCREWDRIVER T40/SELF-RETAINING

WRIGHTS LANE SYNTHES USA PRODUCTS LLC CANNULATED STARDRIVE SCREWDRIVER T40/SELF-RETAINING
Model Number 03.010.110
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Reporter is a sales representative.A product investigation was conducted.Visual inspection: the device was received at cq.The distal tip- threaded portion was found to be rounded/worn.The complaint can not be confirmed for pitting reported condition.Conclusion: after a visual inspection, it is determined that the device is worn from repeated use and servicing therefore, further investigation for the reported complaint device is not required.During the investigation, no product design or manufacturing issues were observed that may have contributed to the complaint condition; therefore, further corrective and/or preventive action is not required.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities a device history record (dhr) review was conducted: part # 03.010.110, synthes lot # 5615491, supplier lot # na, release to warehouse date: 08 oct 2007.Manufactured by synthes (b)(4).No ncr's were generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date during an inspection it was noticed that one (1) stardrive screwdriver's end was pitted, and one (1) straight pelvic osteotome's blade on the end was pitted.There was no patient involvement.During manufacturer's investigation of the returned devices it was observed that the distal tip- threaded portion was found to be rounded/worn.This device condition was reassessed and determined to be reportable on july 1, 2020.This report is for one (1) cannulated stardrive screwdriver t40/self-retaining.This is report 2 of 2 for complaint (b)(4).

Brand Name
CANNULATED STARDRIVE SCREWDRIVER T40/SELF-RETAINING
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10254827
Report Number2939274-2020-03187
Device Sequence Number10905942
Product Code HXX
UDI-Device Identifier10886982067821
UDI-Public(01)10886982067821
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.010.110
Device Catalogue Number03.010.110
Device Lot Number5615491
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/12/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/02/2020
Initial Report FDA Received Date07/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1